Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Marplan and insomnia (or something)

Posted by Elizabeth on December 24, 1999, at 0:28:58

In reply to Re: Marplan and insomnia (or something), posted by Scott L. Schofield on December 23, 1999, at 21:26:28

> Did you say it *is* working?


> Alright! :)
> Would you mind telling me about it?

Sure thing, what would you like to know?

> P.S. Why did you discontinue the other MAOIs?

Nardil: poop-out - also massive weight gain (unfortunately, weight gain looks like it's becoming a problem with Marplan too).
Parnate: it causes spontaneous hypertensive crises (i.e., not drug-drug or food-drug interactions) at relatively low doses, so I couldn't get past 30mg/day, which really wasn't enough.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:16983